# SDR AALA20140120004

- Difficulty date: January 14, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 68,054 hours, 29,235 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN PYLON TO FUSELAGE ANGLE.  INSTALLED REPAIR ANGLE IAW AARD 54-20-00-1.
